Alert archive / Oregon / Red Flag Warnings in 2017
Red Flag Warning 37, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Aug 28, 2017, 2:50 PM PDT for Klamath County, Lake County, Oregon. It took effect at Aug 29, 2017, 2:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2017, 2:50 PM PDT (21:50 UTC)
- In effect from
- Aug 29, 2017, 2:00 PM PDT
- Expired
- Aug 29, 2017, 8:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Medford, OR
Counties Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2386 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
228 WWUS86 KMFR 282150 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 250 PM PDT Mon Aug 28 2017 ...DRY AND UNSTABLE HAINES 6 CONDITIONS IN FIRE WEATHER ZONE 619 THROUGH THIS EVENING... ...GUSTY SOUTHWEST WINDS WITH LOW RELATIVE HUMIDITY LIKELY IN PORTIONS OF FIRE WEATHER ZONE 624 TUESDAY AFTERNOON AND EVENING... ...GUSTY SOUTHWEST WINDS WITH LOW RELATIVE HUMIDITY POSSIBLE IN PORTIONS OF FIRE WEATHER ZONES 285 AND 624 WEDNESDAY AFTERNOON AND EVENING... .A dry and unstable air mass will persist across the area through Tuesday evening. It will also be windy east of the Cascades Tuesday and Wednesday. These southwest winds, combined with low relative humidities, will result in increased burning intensity and the potential for rapid growth of uncontrolled new and existing fires. CAZ285-291400- /O.CAN.KMFR.FW.A.0031.170829T2100Z-170830T0500Z/ /O.NEW.KMFR.FW.A.0032.170830T2000Z-170831T0200Z/ Modoc County Except for the Surprise Valley- 250 PM PDT Mon Aug 28 2017 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY, INCLUDING THE PLAINS AROUND ALTURAS AND SOUTH ALONG EITHER SIDE OF US HIGHWAY 395... ...FIRE WEATHER WATCH FOR TUESDAY AFTERNOON AND EVENING IS CANCELLED... The National Weather Service in Medford has issued a Fire Weather Watch...which is in effect from Wednesday afternoon through Wednesday evening. THE Fire Weather Watch for Tuesday afternoon and evening has been cancelled. * Counties affected: In Northern CA...Modoc. * Affected area: In Northern CA...Fire Weather Zone 285...mostly around Alturas and south along either side of US Highway 395. * Wind...Southwest 10-15 mph with gusts 20-25 mph. * Minimum Relative Humidity...8-12 percent. * Haines Index: 6 (High). * Impacts...Very dry vegetation combined with gusty southwest winds, low relative humidity, and unstable conditions will lead to the potential for rapid fire growth on existing wildfires and any new starts. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ORZ624-291400- /O.UPG.KMFR.FW.A.0031.170829T2100Z-170830T0500Z/ /O.NEW.KMFR.FW.W.0037.170829T2100Z-170830T0300Z/ /O.NEW.KMFR.FW.A.0032.170830T2000Z-170831T0200Z/ Klamath Basin and the Fremont-Winema National Forest- 250 PM PDT Mon Aug 28 2017 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY FOR GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY IN THE WINEMA AND FREMONT NATIONAL FORESTS MOSTLY SOUTH OF PAISLEY FROM NEAR KLAMATH FALLS TO THE LAKEVIEW AREA... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY... The National Weather Service in Medford has issued a Red Flag Warning...which is in effect from 2 PM to 8 PM PDT Tuesday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Wednesday afternoon through Wednesday evening. The Fire Weather Watch is no longer in effect. * Counties affected: In South Central OR...Klamath...Lake. * Affected area: In South Central OR...Fire Weather Zone 624...in the Winema and Fremont National Forests mostly south of Paisley from near Klamath Falls to the Lakeview area. * Wind...Southwest 10-15 mph with gusts 20-25 mph. * Minimum Relative Humidity...8-12 percent. * Haines Index: 5 to 6 (Moderate to High). * Impacts...Very dry vegetation combined with gusty southwest winds, low relative humidity, and unstable conditions will lead to the potential for rapid fire growth on existing wildfires and any new starts. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr Precautionary/preparedness actions... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ORZ619-290400- /O.CON.KMFR.FW.W.0036.000000T0000Z-170829T0400Z/ Western Rogue River-Siskiyou National Forest- 250 PM PDT Mon Aug 28 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY AND UNSTABLE HAINES 6 CONDITIONS... * Counties affected: In South Central OR...Coos...Curry...Josephine. * Affected area: In Southwest OR...Fire Weather Zone 619. * Wind: Southwest 5 to 10 mph. Stronger, gusty, and erratic winds will occur in and around active fires, especially around the time of maximum daytime heating. * Humidity: 15 to 25 percent through this evening. * Haines Index: 6 (High). * Impacts: Very dry and unstable air across the fire weather zone, to include the Chetco Bar wildfire, this afternoon and evening will lead to a high potential for plume dominated fire growth. Spot fires and extreme fire behavior are possible. Use extreme caution engaging wildfire today. * View the hazard area in detail at http://www.wrh.noaa.gov/map/?wfo=mfr $$ Visit us at www.weather.gov/Medford
3 follow-up statements
843 WWUS86 KMFR 290400 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 900 PM PDT Mon Aug 28 2017 ...DRY AND UNSTABLE HAINES 6 CONDITIONS IN FIRE WEATHER ZONE 619 THROUGH THIS EVENING... ...GUSTY SOUTHWEST WINDS WITH LOW RELATIVE HUMIDITY LIKELY IN PORTIONS OF FIRE WEATHER ZONE 624 TUESDAY AFTERNOON AND EVENING... ...GUSTY SOUTHWEST WINDS WITH LOW RELATIVE HUMIDITY POSSIBLE IN PORTIONS OF FIRE WEATHER ZONES 285 AND 624 WEDNESDAY AFTERNOON AND EVENING... .A dry and unstable air mass will persist across the area through Tuesday evening. It will also be windy east of the Cascades Tuesday and Wednesday. These southwest winds, combined with low relative humidities, will result in increased burning intensity and the potential for rapid growth of uncontrolled new and existing fires. ORZ619-290500- /O.EXP.KMFR.FW.W.0036.000000T0000Z-170829T0400Z/ Western Rogue River-Siskiyou National Forest- 900 PM PDT Mon Aug 28 2017 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR DRY AND UNSTABLE HAINES 6 CONDITIONS... Dry and unstable conditions are expected again Tuesday, but with a Haines 5. $$ ORZ624-291600- /O.CON.KMFR.FW.W.0037.170829T2100Z-170830T0300Z/ /O.CON.KMFR.FW.A.0032.170830T2000Z-170831T0200Z/ Klamath Basin and the Fremont-Winema National Forest- 900 PM PDT Mon Aug 28 2017 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY FOR GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY IN THE WINEMA AND FREMONT NATIONAL FORESTS MOSTLY SOUTH OF PAISLEY FROM NEAR KLAMATH FALLS TO THE LAKEVIEW AREA... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY... * Counties affected: In South Central OR...Klamath...Lake. * Affected area: In South Central OR...Fire Weather Zone 624...in the Winema and Fremont National Forests mostly south of Paisley from near Klamath Falls to the Lakeview area. * Wind...Southwest 10-15 mph with gusts 20-25 mph. * Minimum Relative Humidity...8-12 percent. * Haines Index: 5 to 6 (Moderate to High). * Impacts...Very dry vegetation combined with gusty southwest winds, low relative humidity, and unstable conditions will lead to the potential for rapid fire growth on existing wildfires and any new starts. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr Precautionary/preparedness actions... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CAZ285-291600- /O.CON.KMFR.FW.A.0032.170830T2000Z-170831T0200Z/ Modoc County Except for the Surprise Valley- 900 PM PDT Mon Aug 28 2017 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY SOUTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY, INCLUDING THE PLAINS AROUND ALTURAS AND SOUTH ALONG EITHER SIDE OF US HIGHWAY 395... * Counties affected: In Northern CA...Modoc. * Affected area: In Northern CA...Fire Weather Zone 285...mostly around Alturas and south along either side of US Highway 395. * Wind...Southwest 10-15 mph with gusts 20-25 mph. * Minimum Relative Humidity...8-12 percent. * Haines Index: 6 (High). * Impacts...Very dry vegetation combined with gusty southwest winds, low relative humidity, and unstable conditions will lead to the potential for rapid fire growth on existing wildfires and any new starts. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Visit us at www.weather.gov/medford
326 WWUS86 KMFR 291340 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 640 AM PDT Tue Aug 29 2017 ...GUSTY SOUTHWEST WINDS WITH LOW RELATIVE HUMIDITY IN SOUTHEAST PORTIONS OF FIRE WEATHER ZONE 624 THIS AFTERNOON AND EVENING... ...GUSTY SOUTHWEST WINDS WITH LOW RELATIVE HUMIDITY POSSIBLE IN PORTIONS OF FIRE WEATHER ZONES 285 AND 624 WEDNESDAY AFTERNOON AND EVENING... .It will be breezy to windy east of the Cascades Today and Wednesday. These southwest to west winds, combined with low relative humidities, will result in increased burning intensity and the potential for rapid growth of uncontrolled fires. ORZ624-300145- /O.CON.KMFR.FW.W.0037.170829T2100Z-170830T0300Z/ /O.CON.KMFR.FW.A.0032.170830T2000Z-170831T0200Z/ Klamath Basin and the Fremont-Winema National Forest- 640 AM PDT Tue Aug 29 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 624... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 624... * Counties affected: In South Central OR...Klamath...Lake. * Affected area: In South Central OR...Fire Weather Zone 624... in the Winema and Fremont National Forests mostly south of Paisley from near Klamath Falls to the Lakeview area. * Wind...Southwest 10-15 mph with gusts 20-25 mph. * Minimum Relative Humidity...8-12 percent. * Haines Index: 5 (Moderate). * Impacts...Very dry vegetation combined with gusty southwest winds, low relative humidity, and unstable conditions will lead to the potential for rapid fire growth on existing wildfires and any new starts. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr Precautionary/preparedness actions... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CAZ285-300145- /O.CON.KMFR.FW.A.0032.170830T2000Z-170831T0200Z/ Modoc County Except for the Surprise Valley- 640 AM PDT Tue Aug 29 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONE 285... * Counties affected: In Northern CA...Modoc. * Affected area: In Northern CA...Fire Weather Zone 285... mostly around Alturas and south along either side of US Highway 395. * Wind...Southwest 10-15 mph with gusts 20-25 mph. * Minimum Relative Humidity...8-12 percent. * Haines Index: 5 (Moderate). * Impacts...Very dry vegetation combined with gusty southwest winds, low relative humidity, and unstable conditions will lead to the potential for rapid fire growth. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Visit us at www.weather.gov/medford
906 WWUS86 KMFR 292130 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 230 PM PDT Tue Aug 29 2017 ...GUSTY SOUTHWEST WINDS WITH LOW RELATIVE HUMIDITY IN SOUTHEAST PORTIONS OF FIRE WEATHER ZONE 624 THROUGH THIS EVENING... .It will be breezy to windy east of the Cascades through this evening. These southwest to west winds, combined with low relative humidities, are resulting in increased burning intensity and the potential for rapid growth of uncontrolled fires. It will also be breezy and dry Wednesday afternoon and evening, but conditions are not expected to meet warning criteria. ORZ624-300300- /O.CAN.KMFR.FW.A.0032.170830T2000Z-170831T0200Z/ /O.CON.KMFR.FW.W.0037.000000T0000Z-170830T0300Z/ Klamath Basin and the Fremont-Winema National Forest- 230 PM PDT Tue Aug 29 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 624... ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 624... The National Weather Service in Medford has cancelled the Fire Weather Watch for Wednesday...but the Red Flag Warning for this afternoon and evening remains in effect. * Counties affected: In South Central OR...Southeast Klamath...Southwest Lake. * Affected area: In South Central OR...Southeastern Fire Weather Zone 624. * Wind...Southwest 10-15 mph with gusts 20-25 mph. * Minimum Relative Humidity...8-12 percent. * Haines Index: 5 (Moderate). * Impacts...Very dry vegetation combined with gusty southwest winds, low relative humidity, and unstable conditions will lead to the potential for rapid fire growth on existing wildfires and any new starts. * View the hazard area in detail at http://www.wrh.noaa.gov/map/?wfo=mfr Precautionary/preparedness actions... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity and warm temperatures will create extreme fire growth potential. && $$ CAZ285-292230- /O.CAN.KMFR.FW.A.0032.170830T2000Z-170831T0200Z/ Modoc County Except for the Surprise Valley- 230 PM PDT Tue Aug 29 2017 ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 285... The National Weather Service in Medford has cancelled the Fire Weather Watch. Conditions are not expected to meet warning criteria. $$ Visit us at www.weather.gov/Medford
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 28, 2:44 PM PDT, 6 minutes earlier.
Area forecast discussion, Aug 28, 2:44 PM PDT, 6 minutes before
Area Forecast Discussion
National Weather Service Medford OR
244 PM PDT Mon Aug 28 2017
.SHORT TERM...The upper level ridge over the area will remain in
place today into Tuesday. This will bring continued hot and dry
conditions today along with dry and warm ridges tonight. An upper
level trough will approach the area on Tuesday and the ridge axis
will gradually shift eastward. This will bring slightly cooler
temperatures to the area. Ahead of the trough, expect increased
southwest winds east of the Cascades and into Northern California.
However, the weather pattern will continue to remain dry. Smoke
from area fires will continue to impact much of southwest Oregon
and northwest California through Tuesday and bring significant air
quality issues. Wednesday the trough will move inland and will
bring cooler temperatures and a change to west to northwest winds
which may result in improving smoke levels, mainly for northwest
portions of the including Coos and northwest Douglas county.
Today into tonight, the main concern will be hot and dry
conditions. The upper ridge is bringing hot and dry conditions
during the day. Temperatures will gradually cool off at night but
expect continued warm and dry conditions on inland ridges due to a
strong subsidence inversion. Also today, an area of mid level
moisture is present in Lake county and combined with some weak
instability, will bring a slight chance for thunderstorms to
extreme eastern Lake County.
Then on Tuesday, temperatures will trend several degrees cooler.
However, winds will be gusty out of the southwest across Klamath,
Lake, Modoc and for portions of central and eastern Siskiyou
county. Gusty winds and continued low humidities will bring critical
fire weather conditions for areas east of the Cascades on Tuesday.
A red flag warning is in effect for these locations. Please see
the RFWMFR for details.
Smoke remains a significant concern today and Tuesday and
lingering smoke is likely this week into the weekend. South to
southwest winds aloft today, are bringing increasing smoke from
area fire into valleys in southwest Oregon and northwest
California, including the Umpqua, Rogue, Illinois, Applegate,
Klamath River, Scott, Shasta valleys and the Klamath Basin. Some
improvement in smoke has been observed on satellite along the
coast. However, in the Brookings area expect drainage flow down
the Chetco river valley tonight to bring increased smoke overnight
into Tuesday morning and dense smoke is possible again in the
Brookings area during this time. Dense smoke is occuring in the
Klamath river valley from around Somes Bar to Fort Goff. Smoke
will bring unhealthy air quality to much of the area today.
Similar conditions are expected on Tuesday with continued
southwest winds aloft bringing smoke into northwest California
and southwest Oregon. Also, of note the combination of heat and
smoke may create increased health problems, especially in western
valleys today where high temperatures are expected in the upper
90s to around 100. Those outside or in sensitive groups should be
particularly aware of this situation today and take precautions.
An air quality alert and a heat advisory are in effect for
portions of the area. See the AQAMFR and NPWMFR for details.
On Wednesday, the upper trough will move inland and expect west to
northwest winds to develop at the surface with westerly winds
aloft. The onshore flow will bring a marine push of clouds into
the coast and Umpqua basin. Also expect slightly cooler and more
moist conditions to develop over western portions of the area,
mainly from the Cascades west. The change to west to northwest
winds may also bring a period of improvement of smoke levels to
some areas, especially along the coast and into western/central
Douglas county. However, other inland areas may continue to see
significant smoke from area fires and improvements, if any, will
be brief. The weather pattern will return to an upper level ridge
pattern with a surface thermal trough Thursday into the weekend.
This is expected to result in increased smoke levels again over
much of southwest Oregon and northwest California. By the weekend,
similar smoke conditions as today are possible over the area.
.LONG TERM...Thursday through Monday...A strong high pressure
ridge builds back into the region Thursday into next weekend with
a surface thermal trough setting up along the coast. This will
bring another hot and dry pattern to the area. Also light to
moderate offshore east to northeast winds are expected over the
ridges and a Chetco effect is possible Thursday night into Friday
morning and again Friday night into Saturday morning. Inland areas
are likely to see temperatures rise into the mid 90s to mid 100s
Saturday through Monday as the ridge builds over the region.
Additionally, this pattern will bring the potential for
significant smoke to accumulate over the area, especially from
the coast to the Cascades and eastward into Klamath county,
resulting in degrading air quality. In the afternoons and evenings
Sunday and Monday, models support a slight chance for
thunderstorms as southerly moisture and weak disturbances aloft
move into the area and combine with daytime heating/instability.
Thunderstorms may bring additional fire weather impacts to the
area. Air quality concerns from smoke and hot temperatures will
be a concern this weekend into Labor Day. Additionally, the ridge
may persist over the are into next week with hot temperatures and
smoke continuing to impact the area.
&&
.AVIATION...28/18Z TAF CYCLE...Over the coastal waters and along the
coast...Areas of MVFR/IFR vsbys in smoke will persist through
Tuesday. In addition, areas of IFR cigs/vsbys in low clouds and fog
over the coastal waters will move onshore tonight...then burn back
offshore by Tuesday afternoon. Over the remainder of the
area...Areas of MVFR vsbys in smoke will persist through Tuesday.
There is also slight chance of afternoon and evening thunderstorms
today and Tuesday over eastern Lake and eastern Modoc counties.
&&
.MARINE...Updated 110 PM PDT Monday 28 August 2017...Weak high
pressure offshore will keep winds and seas relatively light through
Wednesday morning. The thermal trough will return Wednesday evening,
and this will bring increasing north winds and choppy wind driven
seas to the area. Small craft advisory conditions are likely south
of Cape Blanco Thursday, spreading north of Cape Blanco on Friday
with gales possible south of Cape Blanco. SK
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning until 9 PM PDT this evening for ORZ619.
Heat Advisory until midnight PDT tonight for ORZ023-024-026.
Red Flag Warning from 2 PM to 8 PM PDT Tuesday for ORZ624.
Fire Weather Watch from Wednesday afternoon through Wednesday
evening for ORZ624.
CA...Fire Weather Watch from Wednesday afternoon through Wednesday
evening for CAZ285.
Dense Smoke Advisory until noon PDT Thursday for CAZ080.
Pacific Coastal Waters...None.
CCThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 4:28 AM PDT | Fire Weather Watch | MFR | Klamath, Lake | 10 hr |
| Aug 28, 7:03 AM PDT | Dense Smoke Advisory | MFR | Curry | 5 hr |
| Aug 28, 2:50 PM PDT | Fire Weather Watch | MFR | Klamath, Lake | 24 hr |
Nearby
Red Flag Warnings in Oregon, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.